I am in PEP since past 5 days now. I was exposed on 20th July Wednesday and started PEP then. I am strictly following the regimen of the PEP drugs.I had heard a lot about side-effects of PEP. People say that they normally show up after 2-3 days, but it's been 5 days and I dont have any side-effects, except that I get occasional loss of taste in my tongue.
I am wondering if my PEP drugs are working or not. When I went to a walk-in clinic to explain them, the doc doesn't seem very interested. Can someone advise if it is normal that PEP drugs may not have any side effects in individuals?
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.